# SDR KCSA20250317508

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 113,472 hours, 19,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1665
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FORWARD LIGHT INOPERATIVE. REMOVED AND REPLACED UPPER DECK FORWARD LIGHT IAW AMM 33-51-07. OPERATIONAL CHECK GOOD.
